MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI/CKMB PANEL; TRIAGE CARDIAC HS TNI/CK-MB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC HS TNI/CKMB PANEL; TRIAGE CARDIAC HS TNI/CK-MB PANEL
Model Number 97022HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer alleging discrepant high tni with triage cardiac lot t15228rn vs er method (hstni) for 1 patient.Symptoms: unknown diagnosis: unknown triage device thawed properly.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint was not replicated during in-house testing with retained devices of triage cardiac lot t14511rn.Retains of the complaint lot performed properly when tested with "normal" (apparently healthy) donors.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency or no corrective action is required.

Brand Name
TRIAGE CARDIAC HS TNI/CKMB PANEL
Common Device Name
TRIAGE CARDIAC HS TNI/CK-MB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key22031503
Report Number3013982035-2025-00011
Device Sequence Number12797453
Product Code MMI
UDI-Device Identifier30014613337942
UDI-Public(01)30014613337942(10)T15228RN(11)241009(17)250623
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2025
Device Model Number97022HS
Device Lot NumberT15228RN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRIAGE METERPRO PN: 55070 SN: (B)(6); TRIAGE METERPRO PN: 55070 SN: (B)(6)
Patient SexUnknown